# SDR HEEA080572

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,863 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 412010100193FM
- Part serial: A469
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB RED BLADE DAMPER UNSERVICEABLE. REPAIRED.
